MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: the patient is older than 18-year-old.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0mmx220mmx150cm (4f) sterling balloon catheter was selected for use in endovascular treatment.During the first inflation at 6 atmospheres for 15 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23496275
Report Number2124215-2025-80744
Device Sequence Number9037936
Product Code LIT
UDI-Device Identifier08714729859659
UDI-Public(01)08714729859659(17)270809(10)34603872
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0034603872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/07/2025
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER-HALO ONE; GUIDEWIRE-JUPITER
Patient SexUnknown